T Nation

2nd Week of TRT - Question on Protocols

So Im on my 2nd week of TRT so far I feel pretty good. No real problems with mood, sex drive, erections… Also as a note I started TRT for help with healing a surgery Im not sure if its all in my mind but I do feel better and am progressing well in re-hab

My question is this

  1. The protocol sugested is 100mg Test cyp or eth broke up into 2 shots per week corect? So 50mg 2x per week probably Monday & Wednesday?

  2. Any of you guys just shoot it under the skin like the HCG shots? Will it work just the same as in the butt or quads

  3. The protocal they use where I go is 100mg 1x per week & 500iu of HCG 1x per week… I feel good but about 2-3 days later my nuts ache & shrink then around day 5 it stops and they feel better and grow a bit… Is that becuase I need more HCG or is that becuase the 1 shot of T cyp is too much?

  4. Im not on armidex or nolvadex…Would that help with achey & shrinking balls?

On a side note I havent felt the crash of the T I feel the same on day 1 as 7 however I do feel more AMPed on day 3 or 4

Thank you for your feedback

Check injection stickie

HCG is 250IU EOD

Now you have three threads.

Every think that you are asking about is in the stickies that we have been referring to you.

TRT will shut you down 100% at any effective T dose. Not the action that you are imagining.

hCG addresses 4) and with that, no need for a SERM

You are not doing your reading, take the time and learn.

Thanks K I did more reading and I think Im good. From what I can tell thats the protocol most all guys like & works best. Even though I havent changed the protocol Im on at week 3 the achey nuts thing just went away. Maybe it was a phase where my body was having a hard time dealing with the increase in T. For what ever reason on the current protocol Im on now 100 T cyp, 500 HCG, no arimidex, 1 x per week … I feel fine. Good energy, pretty good strength gains, sex drive, boners, mental clarity all of it seems good… Im being retested next week for Estrodial levels to see if I need to change anything per the doc… I noticed there is alot of threads about fooling the test to show lower T levels to get more T…Is this wise since after they test they pretty much put you on that dose for 90 days until next re-test? In theory more T seems like more of the good stuff but surely there is a down side to it…Correct?

If you feel good, resist the temptation to change your regimen.

Too much T can cause as many problems as too little. If you increase the T dose, you might, for example, start to get E2 problems and need an AI, which is better to avoid if you can.